# SDR SWIA201232041

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 24,770 hours, 20,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EXIT LOWER BLUE LIGHT IS INOPERATIVE.  (FLT 4514)  REPLACED NR 4 EMERGENCY LIGHTING BATTERY PACK IN REFERENCE TO AMM. P/N: AD-2013-1A S/N OFF: 72169.
